# SDR SIMA2020040130001

- Difficulty date: March 30, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,052 hours, 33,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL MAIN DOOR (ENTRANCE CEILING) EMERG LIGHT INOP. CONTINUITY TO GROUND WHEN CONNECTOR P8500 (BATTERY CRADLE) DISCONNECTED AND POSITIVE WIRE AT BULB (W766-8052-20) BOTH WIRES AT BULB DISCONNECTED. NEW CRADLE NEEDED. (WHEN A NEW CRADLE INSTALLED BULB LIT FOR A MOMENT THEN NOT AGAIN)-C/A-AIRCRAFT RESTORED TO ORIGINAL CONDITION-AT TIME OF DISCOVERY OF INOP. EMERG LIGHT. MTX ACCOMPLISHED IAW EMB-145 AMM 33-50-04; AND 33-50-06. TIGHTENED PAX DOOR EMERGENCY LIGHT BACKSHELL AS REQUIRED AND REMOVED AND REPLACED #1 EMERGENCY BATTERY AND CHARGER IAW AMM 33-50-04. OPC GOOD.
